# SDR IPXA2025010310527

- Difficulty date: October 23, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 38,252 hours, 25,797 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51491
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-STR-100-AGING ACFT INSP.- FLOOR BEAM AT STA 1200, FORWARD SIDE, HAS EXFLOIATION CORROSIN AROUND NUT PLATE.. DOT AA10. ACCOMPLISHED REPAIR PER VT-MAE EA 757-5360-27-A3717, REV- AND EO-91891-REQ1. REVIEWED
